Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Having severe pain in inner thigh. Eye feels swollen. Took asprin. Guide?

User rating for this question
Very Good
Answered by

Practicing since : 1989
Answered : 1194 Questions
hi to you i'm marcia. sitting at the computer, i had a severe pain in my left inner thigh/ it came and pounded hard enough to me scream!
after i guess 5 min of this and my walking around, it calmed down.
now my left eye feels swollen along with the top of my head.
need i be concerned?
sitting here i feel just a bit dizzy in the left side of my head
i just took 2 asprin, the 81 each
Posted Sun, 25 Aug 2013 in Vision and Eye Disorders
Answered by Dr. Irshad H Naqvi 1 hour later

Welcome to health care Magic,

Your pain in thigh could be explained on the basis of sudden severe muscular spasm which was relieved by your walking.

You need to be investigated for the vitamin D level and probably require some calcium supplementation

Your are diabetic,hypothyroid and having osteoarthritis. so lot of complications at this age of 72 are possible.

Your blood pressure and blood sugar to be monitored immediately at this stage keeping in mind your dizziness.

Hope your query is answered.

Please feel free for further clarification.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor